# SDR DALA2018092705783

- Difficulty date: September 26, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 62,551 hours, 48,746 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 332-360
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE DISCOVERED ON STR 17R LWR LEG FROM STA 332-360. CHECKED LIMITS REF MD-88 SRM 53-01-00 WITHIN LIMITS. ASSOCIATED ER/A 88-550809 ADDED FOR AC 9015. ERA IS MAJOR THUS MAKING THIS LOG REPORTABLE. (LP0758656)
